MAUDE Adverse Event Report: Christoph Miethke GmbH & Co KG M.BLUE 5 SYS W/SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

Christoph Miethke GmbH & Co KG M.BLUE 5 SYS W/SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX841T
Medical Device Problem Codes Obstruction of Flow (2423); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an m.Blue (#fx841t) was implanted on (b)(6) 2026.According to the complainant, the valve caused an underdrainage and had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2026.
 
Additional Manufacturer Narrative
Permeability test: a permeability test has shown that all components are permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in vertical/ or both the horizontal as well as the vertical positions.The results show that the m.Blue operates within the accepted tolerance in both positions.Adjustment test: the m.Blue valve was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational, and the braking force is within the given tolerances.Internal inspection: after dismantling of the valve, no organic deposits were found.Results: based on the results of the investigation, no functional deviations or other abnormalities were found in the m.Blue.The valve is operating within specifications.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
M.BLUE 5 SYS W/SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key50117609
Report Number3004721439-2026-00215
Device Sequence Number10360825
Product Code JXG
UDI-Device Identifier04041906504724
UDI-Public(01)04041906504724(11)240813(17)290630(10)20077101
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberFX841T
Device Catalogue NumberFX841T
Device Lot Number20077101
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight143 LB